×

Found 6 Documents (Results 1–6)

100
MathJax

Efficient asymptotics in problems on the propagation of waves generated by localized sources in linear multidimensional inhomogeneous and dispersive media. (English. Russian original) Zbl 1450.35119

Comput. Math. Math. Phys. 60, No. 8, 1348-1360 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1394-1407 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On a homogenization method for differential operators with oscillating coefficients. (English. Russian original) Zbl 1326.35022

Dokl. Math. 91, No. 2, 227-231 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 461, No. 5, 516-520 (2015).
MSC:  35B27 35L15
PDF BibTeX XML Cite
Full Text: DOI

Correction to the paper “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source”. (English. Russian original) Zbl 1321.35198

Proc. Steklov Inst. Math. 288, 265 (2015); translation from Tr. Mat. Inst. Steklova 288, 287 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

Year of Publication

all top 3

Classification